# SDR SWAA2016020348632

- Difficulty date: January 6, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6548607
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED, BETWEEN BS 500D - 520, ON INLET DUCT THE RAM AIR INTERNAL AREA, RT AT LOWER FUSELAGE.  R & R ANGLE IAW SRM & DWG.
